# SDR IPXA09557675

- Difficulty date: October 7, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FWD CARGO BAY MBA TIE DOWN FITTING STA 700 RBL 22.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.
